A perturbation theory of resonances
Journées équations aux dérivées partielles (1996), article no. 1, 11 p.
@article{JEDP_1996____A1_0,
     author = {Agmon, Shmuel},
     title = {A perturbation theory of resonances},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0902.47007},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A1_0}
}
Agmon, Shmuel. A perturbation theory of resonances. Journées équations aux dérivées partielles (1996), article  no. 1, 11 p. http://www.numdam.org/item/JEDP_1996____A1_0/

1. S. Albeverio and R. Høegh-Krohn, Perturbation of resonances in quantum mechanics, J. Math. Anal. Appl. 101 (1984), 491-513. | MR 86a:47051 | Zbl 0564.35026

2. F. Gesztesy, Perturbation theory for resonances in terms of Fredholm determinants, Resonances-Models and Phenomena (S. Albeverio, L. S. Ferreira and L. Streit eds.) Springer-Verlag, Berlin, Lecture Notes in Physics 211 (1984), 78-104. | MR 86f:81145

3. J. S. Howland, Puiseux series for resonances at an embedded eigenvalue, Pac. J. Math. 55 (1974), 157-176. | MR 54 #5871 | Zbl 0312.47010

4. T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-Heidelbeg- New York, 1976. | MR 53 #11389 | Zbl 0342.47009

5. M. Zworski, Counting scattering poles, Spectral and Scattering Theory (M. Ikawa, ed.), Marcel Dekker, Inc., Lecture Notes in Pure and Applied Mathematics 161 (1994), 301-331. | MR 95i:35210 | Zbl 0823.35139